For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Female -- Vaginal Discharge/Infections
Posted on: 04/06/2011
I have recently gotten an IUD put in and since then I have had a brown mucousy discharge. I have not had my period but it has been the whole length that I would have had my period. I am 22 years old and I am sexually active. What should I do?
IUDs will often change your discharge a little. AND they will lighten or stop your period.
If you are feeling well and the discharge stops it may have just been your period.
If you start to have any pain in your stomach or the discharge continues you should go back to your doctor and let them check for infection.